# SDR USAA2014091700012

- Difficulty date: September 16, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 10,914 hours, 3,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: ABS0638B20
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SIDEWALL CONNECTOR PROTECTIVE COVERS MISSING AT ROWS 7L & 30L.  INSTALLED PROTECTIVE COVERS AT ROWS 7L & 30L.
